Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1985, Volume 25, Number 5, Pages 772–777 (Mi zvmmf4191)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

Accuracy of the solution of a nonlinear ill-posed problem with a finite error level

Yu. L. Gaponenko

Moscow

Full text: PDF file (673 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1985, 25:3, 81–85

Bibliographic databases:

UDC: 517.988.68
MSC: Primary 47J25; Secondary 65J15
Received: 10.10.1983

Citation: Yu. L. Gaponenko, “Accuracy of the solution of a nonlinear ill-posed problem with a finite error level”, Zh. Vychisl. Mat. Mat. Fiz., 25:5 (1985), 772–777; U.S.S.R. Comput. Math. Math. Phys., 25:3 (1985), 81–85

Citation in format AMSBIB
\Bibitem{Gap85}
\by Yu.~L.~Gaponenko
\paper Accuracy of the solution of a nonlinear ill-posed problem with a finite error level
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1985
\vol 25
\issue 5
\pages 772--777
\mathnet{http://mi.mathnet.ru/zvmmf4191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=796123}
\zmath{https://zbmath.org/?q=an:0585.47052}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1985
\vol 25
\issue 3
\pages 81--85
\crossref{https://doi.org/10.1016/0041-5553(85)90076-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4191
  • http://mi.mathnet.ru/eng/zvmmf/v25/i5/p772

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Belov, N. N. Kalitkin, “Reshenie uravneniya Fredgolma pervogo roda setochnym metodom s regulyarizatsiei po A.N. Tikhonovu”, Matem. modelirovanie, 30:8 (2018), 67–88  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:108
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021